# SDR SIM2008F00011

- Difficulty date: July 11, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3846 CREW NOTED A BURNING ODOR IN COCKPIT AND FWD PART OF CABIN. AC REMOVED FROM SERVICE. PERFORMED INSP OF AVIONICS RACK DOOR.  RUN ENGINES TURN ON AIR CONDITIONING SYS, NO BURNING ODOR NOTED IAW AMM 05-50-00.  AC RETURNED TO SERVICE. (K)
